# SDR P5CA0501406

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 20,367 hours, 3,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, NOTED ODOR IN COCKPIT.  PERFORMED VISUAL INSPECTION IN E/E COMPARTMENT AND COCKPIT PER MM 45-00-00.  NO DEFECTS NOTED.
